Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 31, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Feb 19, 2012, 6:48 AM CST for Dallas County, Texas. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2012, 6:48 AM CST (12:48 UTC)
- Expired
- Feb 19, 2012, 11:32 PM CST
- In force
- 17 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Trinity River at Dallas (DALT2).
- Action stage
- 29 ft
- Minor stage
- 30 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08057000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
455
WGUS44 KFWD 191248
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
648 AM CST SUN FEB 19 2012
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-200048-
/O.NEW.KFWD.FL.W.0031.120219T1248Z-120220T1800Z/
/DALT2.1.ER.120219T1157Z.120219T1800Z.120220T0600Z.NO/
648 AM CST SUN FEB 19 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE TRINITY RIVER AT DALLAS.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0600 AM SUNDAY THE STAGE WAS 30.01 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 31 FEET
BY SUNDAY EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE MONDAY
AFTER MIDNIGHT.
* AT 32 FEET MINOR FLOODING OF AGRICULTURAL LANDS USED FOR CATTLE
GRAZING WILL OCCUR. LOW WATER CROSSINGS NEAR THE RIVER WILL BEGIN
TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 31.3 FEET ON JUL 25 2007.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU
TRINITY RIVER
DALLAS 30 30.0 SUN 06 AM 28.1 20.0 16.7 16.4
$$4 follow-up statements
142
WGUS84 KFWD 191435
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 AM CST SUN FEB 19 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-200235-
/O.CON.KFWD.FL.W.0031.000000T0000Z-120220T1800Z/
/DALT2.1.ER.120219T1157Z.120219T1800Z.120220T0600Z.NO/
835 AM CST SUN FEB 19 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER AT DALLAS.
* AT 0700 AM SUNDAY THE STAGE WAS 30.31 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 31 FEET
BY SUNDAY EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE MONDAY
AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU
TRINITY RIVER
DALLAS 30 30.3 SUN 07 AM 28.1 20.0 16.7 16.4
$$392
WGUS84 KFWD 200220
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CST SUN FEB 19 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-201420-
/O.EXT.KFWD.FL.W.0031.000000T0000Z-120220T1620Z/
/DALT2.1.ER.120219T1157Z.120219T2100Z.120220T0420Z.NO/
820 PM CST SUN FEB 19 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER AT DALLAS.
* AT 0800 PM SUNDAY THE STAGE WAS 30.71 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END SUNDAY NIGHT.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY SUNDAY NIGHT.
* AT 30 FEET MINOR LOWLAND FLOODING WILL BEGIN. THE PASTURE LANDS NEAR
THE RIVER WILL FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU
TRINITY RIVER
DALLAS 30 30.7 SUN 08 PM 21.2 17.6 16.6 16.6
$$463
WGUS84 KFWD 200229
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 PM CST SUN FEB 19 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-201429-
/O.CON.KFWD.FL.W.0031.000000T0000Z-120220T1620Z/
/DALT2.1.ER.120219T1157Z.120219T2100Z.120220T0420Z.NO/
829 PM CST SUN FEB 19 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER AT DALLAS.
* AT 0800 PM SUNDAY THE STAGE WAS 30.71 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END SUNDAY NIGHT.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY SUNDAY NIGHT.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME MON TUE WED THU
TRINITY RIVER
DALLAS 30 30.7 SUN 08 PM 23.6 18.8 16.9 16.6
$$925
WGUS84 KFWD 200532
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 PM CST SUN FEB 19 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-200602-
/O.CAN.KFWD.FL.W.0031.000000T0000Z-120220T1620Z/
/DALT2.1.ER.120219T1157Z.120219T2100Z.120220T0406Z.NO/
1132 PM CST SUN FEB 19 2012
THE FLOOD WARNING IS CANCELLED FOR
THE TRINITY RIVER AT DALLAS.
* AT 1100 PM SUNDAY THE STAGE WAS 29.69 FEET.
* FLOOD STAGE IS 30 FEET.
* FELL BELOW FLOOD STAGE AT 10 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 21 FEET BY
TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME MON TUE WED THU
TRINITY RIVER
DALLAS 30 29.7 SUN 11 PM 23.6 18.8 16.9 16.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Feb 19, 5:14 AM CST, 1 hour 34 minutes earlier.
Area forecast discussion, Feb 19, 5:14 AM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 514 AM CST SUN FEB 19 2012 .AVIATION... UPDATED 514 AM. SATELLITE SHOWS STRATUS LINE STILL SITTING OVER METROPLEX...BUT HAS SHOWN NO HINTS OF SLIDING BACK EAST TOWARDS DFW/DAL. WILL LEAVE CEILINGS OUT FOR THESE TWO SITES...BUT VISIBILITIES LIKELY TO DECREASE TO MVFR DUE TO RADIATIONAL COOLING. WINDS WILL TURN AROUND SOUTH BY MID AFTERNOON. MVFR STRATUS SHOULD ARRIVE ONCE AGAIN MONDAY MORNING BEFORE SUNRISE AS SOUTH FLOW INCREASES IN RESPONSE TO CYCLOGENESIS IN THE PLAINS. 84 .../PREVIOUS AVIATION DISCUSSION/... SATELLITE SHOWS A CLOUD LINE SITS ACROSS METROPLEX AT 4 AM...LEAVING DFW MVFR AND DAL VFR. OTHER SITES ARE CURRENTLY IFR. IF THE BREAK PERSISTS...VISIBILITIES IN CLOUD FREE AREAS MAY DECREASE DUE TO RADIATIVE COOLING. I CANNOT REMOVE IFR FROM DFW/DAL TAFS JUST YET BECAUSE CEILINGS MAY SLIDE BACK OVER SITES AT ANY TIME. WILL MONITOR SATELLITE/OBS FOR TRENDS BUT BY 15Z THE SUN SHOULD BE BURNING OFF REMAINING LOW STRATUS...AND WILL LEAVE THAT TIMING FOR RETURN TO VFR CONDITIONS. 84 && .PREV DISCUSSION... /ISSUED 220 AM CST SUN FEB 19 2012/ SYSTEM THAT BROUGHT THE BENEFICIAL RAINFALL...IN EXCESS OF THREE INCHES IN SPOTS IS NOW EXITING ACROSS THE OZARKS AND TOWARD THE MISSISSIPPI VALLEY THIS MORNING. NORTHWEST WINDS 10 TO 15 MPH AND A BROAD STRATUS FIELD HAVE BEEN LEFT IN ITS WAKE. WE EXPECT THE LOW CLOUDS TO LINGER THROUGH MOST OF THE MORNING HOURS BEFORE CLEARING BY AFTERNOON. ONCE THE SUN POPS OUT THIS AFTERNOON...WE EXPECT HIGHS AROUND 60 DEGREES FOR THE AFTERNOON HOURS. PROGRESSIVE 6-WAVE HEMISPHERIC PATTERN WILL CONTINUE THE RAPID TRANSITION...AS LEE CYCLOGENESIS DEEPENS ALONG THE ROCKIES LATE TODAY INTO TONIGHT. THE INCREASING SOUTH WINDS LATE TONIGHT INTO MONDAY MORNING WILL BRING THE STRATUS BACK ACROSS THE AREA. THE SURFACE LOW WILL TRACK ACROSS KANSAS MONDAY WITH A FAIRLY WINDY DAY THAT MAY PUSH WIND ADVISORY CRITERIA AHEAD OF AN APPROACHING PACIFIC FRONT AND SHORTWAVE DISTURBANCE ALOFT. ONCE THE CLOUDS BREAK...HIGHS SHOULD REBOUND INTO THE 60S. ENOUGH MOISTURE AND INCREASING LAPSE RATES ALOFT WILL EXIST FOR A FEW SHOWERS AND THUNDERSTORMS ALONG THE FRONT ACROSS THE EASTERN HALF OF NORTH TEXAS MONDAY AFTERNOON AND EVENING. A FEW SHOWERS MAY LINGER INTO THE OVERNIGHT HOURS ACROSS THE FAR EASTERN COUNTIES AS THIS SYSTEM DEPARTS TO THE EAST. WIDESPREAD RAINS ARE NOT EXPECTED LIKE THE LAST SYSTEM...NOR WILL THERE BE A THREAT FOR ANY STRONG OR SEVERE THUNDERSTORMS. JUST A FEW RUMBLES HERE AND THERE WITH SOME SPOTTY/LIGHT RAINFALL. HIGH PRESSURE DOMINATES NORTH TEXAS WEATHER TUESDAY WITH LIGHT WESTERLY FLOW AND HIGHS IN THE 60S AND POSSIBLY LOWER 70S SOUTH. ANOTHER SYSTEM ARRIVES TUESDAY NIGHT/WEDNESDAY MORNING. THIS SYSTEM WILL BE MOSTLY MOISTURE-STARVED WITH BETTER MOISTURE BEING CONFINED TO SOUTH TEXAS AND WILL KEEP THE FORECAST DRY FOR NOW. W/SW LOW LEVEL FLOW WILL MAINTAIN WARM HIGH TEMPERATURES ACROSS THE AREA WITH 60S/70S THE RULE FOR HIGHS THROUGH THURSDAY. A COLD FRONT ARRIVES THURSDAY NIGHT BUT MOISTURE WILL BE LIMITED ONCE AGAIN AS THE GULF OF MEXICO NEVER REALLY OPENS UP DUE TO THE VEERED LOW LEVEL FLOW AHEAD OF THE FRONT. WILL KEEP THE FORECAST DRY WITH BRISK NORTHWEST WINDS IN BEHIND THE FRONT ON FRIDAY WITH HIGHS COOLING BACK INTO THE 50S/LOWER 60S. HIGH PRESSURE WILL BE IN CONTROL FOR MOST OF NEXT WEEKEND WITH COOL NIGHTS AND MILD DAYS. ANOTHER SYSTEM IS ON TRACK FOR THE END OF THE WEEKEND AND EARLY NEXT WEEK...BUT CONFIDENCE ON TIMING AND MOISTURE AVAILABILITY REMAIN UNCERTAIN AND WILL NOT INTRODUCE ANY RAIN CHANCES AT THIS TIME. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 46 63 44 67 / 0 0 20 10 5 WACO, TX 60 45 63 42 69 / 0 0 20 10 5 PARIS, TX 59 40 60 43 64 / 5 0 20 30 5 DENTON, TX 59 45 62 40 67 / 0 0 20 10 5 MCKINNEY, TX 59 41 62 42 66 / 0 0 20 20 5 DALLAS, TX 60 46 63 44 67 / 0 0 20 20 5 TERRELL, TX 59 44 62 43 67 / 5 0 20 30 5 CORSICANA, TX 60 45 63 45 68 / 5 0 20 30 5 TEMPLE, TX 62 44 64 43 69 / 0 0 20 10 5 MINERAL WELLS, TX 61 43 65 38 68 / 0 0 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Feb 19, 2:08 AM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 208 AM CST SUN FEB 19 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200815- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 208 AM CST SUN FEB 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES RETURN TO THE EASTERN HALF OF NORTH TEXAS MONDAY AFTERNOON AND EVENING. AT THIS TIME NO SEVERE WEATHER IS EXPECTED. ELEVATED FIRE DANGER CONDITIONS ARE EXPECTED IN THE AFTERNOON WEDNESDAY AND THURSDAY AS LOW RELATIVE HUMIDITIES AND WINDS IN THE 15 TO 20 MPH RANGE ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 12:57 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 19 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.